Monotonicity properties of some skew tent maps
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 1, p. 1-29
@article{AIHPB_1992__28_1_1_0,
     author = {Marcuard, Jean-Claude and Visinescu, E.},
     title = {Monotonicity properties of some skew tent maps},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {1},
     year = {1992},
     pages = {1-29},
     zbl = {0777.58015},
     mrnumber = {1158735},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1992__28_1_1_0}
}
Marcuard, J. C.; Visinescu, E. Monotonicity properties of some skew tent maps. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 1, pp. 1-29. http://www.numdam.org/item/AIHPB_1992__28_1_1_0/

[B-M-T] K. Brucks, M. Misiurewicz and C. Tresser, Monotonicity Properties of the Family of Trapezoidal maps, Preprint, 1989. | MR 1099253

[C-E] P. Collet and J.P. Eckmann, Iterated Maps on the Interval as Dynamical Systems, Birkhauser, Boston, 1980. | MR 613981 | Zbl 0458.58002

[D] A. Douady, Systèmes dynamiques holomorphes, Séminaires Bourbaki, No. 599, 1982/1983. | Numdam | MR 728980 | Zbl 0532.30019

[J-R] L. Jonker and D. Rand, Bifurcations in One Dimension I and II, Invent. Math., Vol. 62-63, 1981. | Zbl 0475.58015

[D-G-P-] B. Derrida, A. Gervois and Y. Pomeau, Iteration of Endomorphismes of the Real Axis and Representations of Numbers, Ann. Inst. H. Poincaré, Vol. 29, 1978, p. 305. | Numdam | MR 519698 | Zbl 0416.28012

[M] M. Misiurewicz, Jumps of Entropy in One Dimension, Fundamenta Math., Vol. 132, 1989, p. 215-226. | MR 1002409 | Zbl 0694.54019

[M-S] J.C. Marcuard and B. Schmitt, Entropie et itinéraires des applications unimodales de l'intervalle, Ann. Inst. H. Poincaré, Vol. 19, No. 4, 1983. | Numdam | Zbl 0536.54011

[M-V] M. Misiurewicz and E. Visinescu, Kneading Sequences of Skew Tent Maps, Ann. Inst. H. Poincaré, Vol. 27, No. 1, 1991. | Numdam | MR 1098567 | Zbl 0715.58029